# SDR ASAA0956207

- Difficulty date: July 16, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,735 hours, 3,381 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Part number: 1741010201
- Part serial: 003748
- Condition: Sticking
- Location: Fmc
- Part time: 16,977 hours, 5,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FMC NOT RESPONSIVE TO BUTTON PRESS.  ACFT GROUNDED.  FOUND CLEAR BUTTON STUCK ON MCDU CLEANED AND FREE BUTTON RESET RT FMC COMPUTER AND MCDU BREAKERS ACCOMPLISHED RT MCDU KEY TEST IAW FIM 34-61-802 AND FMC BITE IAW 34-61-801. OPS NORMAL.
